# SDR ASOA201707121774

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670341912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPARTMENT ENTRY SUPPORT ANGLE CORRODED FS 280.00. REMOVED AND REPLACED SUPPORT ANGLE FS 280.00 IAW SRM 51-42-06-001-001 AND DRAWING CC670-34191.
